Uniqueness of E-infinity structures for connective covers

Baker, A. and Richter, B. (2008) Uniqueness of E-infinity structures for connective covers. Proceedings of the American Mathematical Society, 136(2), pp. 707-714. (doi: 10.1090/S0002-9939-07-08984-8)

Full text not currently available from Enlighten.


We refine our earlier work on the existence and uniqueness of E-infinity structures on K-theoretic spectra to show that the connective versions of real and complex K-theory as well as the connective Adams summand l at each prime p have unique structures as commutative S-algebras. For the p-completion l(p) we show that the McClure-Staffeldt model for l(p) is equivalent as an E-infinity ring spectrum to the connective cover of the periodic Adams summand L-p. We establish a Bousfield equivalence between the connective cover of the Lubin-Tate spectrum E-n and BP [n].

Item Type:Articles
Glasgow Author(s) Enlighten ID:Baker, Dr Andrew
Authors: Baker, A., and Richter, B.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Proceedings of the American Mathematical Society
Journal Abbr.:Proc. Amer. Math. Soc.
ISSN (Online):1088-6826

University Staff: Request a correction | Enlighten Editors: Update this record